# SDR 98ZZZX4044

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727C
- Make and model: Cessna 550
- Aircraft serial: 5500485
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Condition: Inoperable
- Location: Lt Mlg
- Part time: 4,530 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID SYSTEM INOPERABLE WHICH ALLOWED THE LT WHEEL TO LOCK-UP ON LANDING.  AIRCRAFT SKIDDED THROUGH THE TIRE WHICH WENT FLAT.  TROUBLESHOOTING REVEALED LT WHEEL SPEED TRANSDUCER INOPERABLE.  REPLACING TRANSDUCER CORRECTED THE PROBLEM AT WHEEL SKID.
